fbpx

Why Does Creatine Monohydrate Make Me Feel Sick?

Creatine monohydrate is a joint supplement that people take to improve their performance in the gym. But, you may ask yourself, “why does creatine monohydrate make me feel sick?”

For some people, creatine can cause nausea, vomiting, and other stomach problems.

So why does this happen, and what can you do about it?

This article will explore the possible causes of creatine-related stomach problems and offer some solutions. Let’s get started!

Taking Too Much At Once

If you’ve started taking creatine monohydrate and find that you’re feeling sick, it could be because you’re taking too much at once.

Creatine is typically taken in “loading doses” for the first week, followed by a lower maintenance dose.

If you’re taking the full loading dose all at once, it’s not surprising that you’d feel sick.

To avoid this, spread out your dosage throughout the day.

You’ll still get the same benefits without feeling like you need to lie down!

It’s also important to note that a “loading dose” isn’t necessary, but it is what a lot of the fitness industry suggests doing for those starting out.

I would personally suggest just taking 5 grams a day and maintaining that.

You’re Not Drinking Enough Water

One of the reasons it could make you sick is if you aren’t drinking enough water.

When you don’t drink enough water, your body becomes dehydrated, and the creatine can cause stomach problems, such as nausea and vomiting.

When you take creatine, your body holds onto more water than usual. This is because creatine pulls water into your muscles, giving them a bigger, fuller look.

However, this extra water can also lead to dehydration if you’re not careful.

Since your body is already holding onto more water than usual, you must be incredibly diligent about drinking enough fluids.

Otherwise, you may start to feel sick, dizzy, and lightheaded.

So if you’re taking creatine and you’re not feeling well, make sure you’re drinking plenty of water. You may be dehydrated.

You’re Taking Meds That Interact With It

Another of the reasons you may be feeling sick when taking creatine monohydrate is that you’re taking medications that could interact with it.

For example, if you are taking a diuretic drug, it could cause your body to flush out too much water, which can lead to dehydration.

This can make you feel nauseous and lightheaded.

Additionally, certain blood pressure drugs can interact with creatine monohydrates and cause your blood pressure to drop too low.

If you’re taking any medications, it’s important to check with your doctor before taking creatine monohydrate to ensure it’s safe for you.

Electrolyte Imbalances

You sweat a lot when you work out hard and lose electrolytes like sodium and potassium.

Creatine monohydrate can cause further imbalances because it pulls water into your muscles, dropping the level of electrolytes in your blood.

Low blood sodium levels cause headaches, confusion, and dizziness; low potassium levels can cause muscle weakness and cramping.

You can replenish your electrolytes by drinking sports drinks during and after your workout.

If you’re still feeling sick, check with your doctor to ensure you don’t have a more serious condition.

Consider What You’re Mixing It With

Another possibility for sickness with creatine is that you’re mixing it with something that doesn’t agree with you.

Creatine should be mixed with water, juice, or another beverage of your choice. If you mix it with something sugary or caffeinated, you might feel nauseous.

Low-Quality Product

Another one of the reasons you may feel ill after taking creatine monohydrate is that you’re taking a low-quality product.

Many companies add fillers and other ingredients to their products to cut costs, and these impurities can cause side effects.

In addition, some people are more sensitive to creatine monohydrate than others and may experience side effects even when taking a high-quality product.

If you’re feeling sick after taking creatine monohydrate, this could be one of the causes.

Creatine Monohydrate Is A Safe Supplement That Has Many Benefits

Since we’re on the topic of feeling sick from creatine, you may have wondered if it’s safe.

After all, some people report feeling sick after taking it, and that’s why you’re here.

Creatine is a perfectly safe supplement with many physical and mental benefits.

Creatine helps to increase muscle mass, strength, and power.

It’s also been known to improve cognitive function and reduce fatigue.

So, even though you may feel sick after taking it, creatine is a safe supplement that can have a significant impact on your physical and mental performance.

Possible Causes Of Sickness From Creatine Monohydrate: In Closing

 

So, if you’re feeling sick after taking creatine monohydrate, it may be worth trying a different supplement.

Click here to learn about the top-selling creatine supplements on Amazon.

They’re all pure creatine monohydrates and have excellent customer reviews.

I hope this article has helped you better understand what might be causing your symptoms and how to find a supplement that works for you.

Thanks for reading, and if you have any questions, please be sure to leave them below.

Leave a Comment

Your email address will not be published.